# SDR SWAA2014060328651

- Difficulty date: May 25, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 50,515 hours, 29,351 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE CAVITY CURVED SEAL RETAINER SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
